Publication
Title
A slice theorem for quivers with an involution
Author
Abstract
We study the Luna slice theorem in the case of quivers with an involution or supermixed quivers as introduced by Zubkov in [6]. We construct an analogue to the notion of a local quiver setting described in [3]. We use this technique to determine dimension vectors of simple supermixed representations.
Language
English
Source (journal)
Journal of Algebra & Its Applications
Publication
2010
ISSN
0219-4988
Volume/pages
9:3(2010), p. 339-363
ISI
000279037300001
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 14.09.2010
Last edited 12.08.2017
To cite this reference